# SDR AALA201508019005

- Difficulty date: July 4, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Coupling
- Part number: D53470436210
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, WORN COUPLING AT FRAME 66 & STRINGER 23L.  REPLACED COUPLING IAW SRM A320 51-72-11.
